How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My 23 year old son has a pulmonary embolism & is taking

Customer Question

Hi Pearl my 23 year old son has a pulmonary embolism & is taking blood thinners. He had severe pain in his back/stomach Thursday & went to hospital. He had some tests & needed to have an ultrasound via the GP Friday. However there was no pain Friday & the GP didn't think it was necessary. He then has had pain on & off the last 3 days. The pain has just increased & he has taken more Panadol. We can get the scan tomorrow. I'd like some advice on whether this is ok. If he goes to hospital there will be a long wait. Should he go or is he better off resting? Jo
JA: Have you had any recent injuries? What seems to make the pain better or worse?
Customer: No recent injuries. Not identifying what makes it better or worse. He has had some diahrea.
JA: Anything else in your medical history you think the doctor should know?
Customer: He has epidermolysis bullosa simplex. He thinks he may have irritable bowel syndrome.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 1 month ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Apart from pain, what are his symptoms; bloating, gas, urinary symptoms, nausea, vomiting, tenderness on abdomen, fever, loss of appetite?

Expert:  Dr. Arun Phophalia replied 1 month ago.

Please let me know if you still need help.